It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


the seroquel is a tranquilizer of some type. that is covering alot of your withdrawals, and is why you are sleeping so much. you actually are not that bad off compared to some in withdrawal. alot of people who go cold turkey do not sleep a wink for days, weeks, months on end when it comes to benzos. you are still on a benzo drug(seroquel). your body will get used to the lower dosage. withdrawal is really just your body trying to get back to normal. yes, it is hell for a while, but you will stabilize. stay on the seroquel until you stabalize(meaning your withdrawal symptoms are manageable). anxiety, panic, racing mind, unable to leave the house, these are some of the main symptoms of withdrawal. i have headaches most days, i take a nap every afternoon because i can NEVER sleep more than 5 hours at a time, usually less. so you see, even with tapering, you are going to have withdrawal.i cut out 10% of my dose every week, give my body a chance to get used to it, then i do the same next week. i am looking at about a year of this. my symptoms might get worse, they might get better. some peoples withdrawals just go away one day, some people endure hell throughout their entire taper. you will live through this, and the withdrawal will ease up, it just might take a while. the ashton manual also lists all the withdrawal symptoms. if you read the whole thing a few times, you will get a better understanding of what you are going through. there is no remedy but time. you have no choice but to feel this right now, no matter how long it lasts, any more than i do. i stay real close to God. that's all i've got to help me through. you will make it, and so will i. :angel:





All times are GMT -7. The time now is 02:43 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!